Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 290, Number 2

All articles in this issue are freely accessible.

Dirichlet series and automorphic forms on unitary groups
Tobias Orloff.
Trans. Amer. Math. Soc. 290 (1985), 431-456
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792806
a.c. groups: extensions, maximal subgroups, and automorphisms
Kenneth Hickin.
Trans. Amer. Math. Soc. 290 (1985), 457-481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792807
The Euler equation for functionals with linear growth
Gabriele Anzellotti.
Trans. Amer. Math. Soc. 290 (1985), 483-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792808
Free boundary regularity for surfaces minimizing $Area(S)+cArea(∂S)$
Edith A. Cook.
Trans. Amer. Math. Soc. 290 (1985), 503-526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792809
On a class of Banach spaces of functions associated with the notion of entropy
Boris Korenblum.
Trans. Amer. Math. Soc. 290 (1985), 527-553
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792810
A geometric approach to the linear Penrose transform
I. B. Penkov.
Trans. Amer. Math. Soc. 290 (1985), 555-575
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792811
On the spectra of compact nilmanifolds
Jeffrey S. Fox.
Trans. Amer. Math. Soc. 290 (1985), 577-583
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792812
$P$-points with countably many constellations
Ned I. Rosen.
Trans. Amer. Math. Soc. 290 (1985), 585-596
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792813
The dual Weierstrass-Laguerre transform
Deborah Tepper Haimo.
Trans. Amer. Math. Soc. 290 (1985), 597-613
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792814
Regular linear algebraic monoids
Mohan S. Putcha.
Trans. Amer. Math. Soc. 290 (1985), 615-626
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792815
On minimal surfaces in a Kähler manifold of constant holomorphic sectional curvature
Jon G. Wolfson.
Trans. Amer. Math. Soc. 290 (1985), 627-646
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792816
Normal subgroups of doubly transitive automorphism groups of chains
Richard N. Ball and Manfred Droste.
Trans. Amer. Math. Soc. 290 (1985), 647-664
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792817
Solving semilinear partial differential equations with probabilistic potential theory
Joseph Glover and P. J. McKenna.
Trans. Amer. Math. Soc. 290 (1985), 665-681
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792818
The de Branges theorem on univalent functions
Carl H. FitzGerald and Ch. Pommerenke.
Trans. Amer. Math. Soc. 290 (1985), 683-690
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792819
A note on a question of Bass
Sankar P. Dutta.
Trans. Amer. Math. Soc. 290 (1985), 691-700
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792820
Unstable ground state of nonlinear Klein-Gordon equations
Jalal Shatah.
Trans. Amer. Math. Soc. 290 (1985), 701-710
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792821
Directed sets and cofinal types
Stevo Todorčević.
Trans. Amer. Math. Soc. 290 (1985), 711-723
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792822
On the group $SSF(G),G$ a cyclic group of prime order
M. Maller and J. Whitehead.
Trans. Amer. Math. Soc. 290 (1985), 725-733
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792823
Abelian rank of normal torsion-free finite index subgroups of polyhedral groups
Youn W. Lee.
Trans. Amer. Math. Soc. 290 (1985), 735-745
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792824
Homology and cell structure of nilpotent spaces
Robert H. Lewis.
Trans. Amer. Math. Soc. 290 (1985), 747-760
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792825
Variants of the maximal double Hilbert transform
Elena Prestini.
Trans. Amer. Math. Soc. 290 (1985), 761-771
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792826
Changing the depth of an ordered set by decomposition
E. C. Milner and K. Prikry.
Trans. Amer. Math. Soc. 290 (1985), 773-785
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792827
Local vanishing properties of solutions of elliptic and parabolic quasilinear equations
J. Ildefonso Díaz and Laurent Véron.
Trans. Amer. Math. Soc. 290 (1985), 787-814
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792828
The determinant of the Eisenstein matrix and Hilbert class fields
I. Efrat and P. Sarnak.
Trans. Amer. Math. Soc. 290 (1985), 815-824
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792829
Propagation of $C^{∞}$ regularity for fully nonlinear second order strictly hyperbolic equations in two variables
Paul Godin.
Trans. Amer. Math. Soc. 290 (1985), 825-830
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792830
Separation in countably paracompact spaces
W. Stephen Watson.
Trans. Amer. Math. Soc. 290 (1985), 831-842
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792831
On derivations annihilating a maximal abelian subalgebra
Geoffrey L. Price.
Trans. Amer. Math. Soc. 290 (1985), 843-850
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792832
A quasi-invariance theorem for measures on Banach spaces
Denis Bell.
Trans. Amer. Math. Soc. 290 (1985), 851-855
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792833
Erratum to: “Localization of equivariant cohomology rings”
J. Duflot.
Trans. Amer. Math. Soc. 290 (1985), 857-858
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 792834
American Mathematical Society